On the Asymptotic Behavior of Solutions to Nonlinear Volterra Equations

Kazuo Kobayashi

Research output: Contribution to journalArticle

Abstract

The asymptotic behavior of solutions as t → ∞ of the nonlinear Volterra equation in a real Banach space is investigated. Our theorems will work in a uniformly convex Banach space which partly contains Lp spaces.

Original languageEnglish
Pages (from-to)223-230
Number of pages8
JournalNorth-Holland Mathematics Studies
Volume110
Issue numberC
DOIs
Publication statusPublished - 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the Asymptotic Behavior of Solutions to Nonlinear Volterra Equations'. Together they form a unique fingerprint.

  • Cite this